Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 351, Number 4
HTML articles powered by AMS MathViewer

These are the differentials of order $n$
Dan Laksov and Anders Thorup PDF
Trans. Amer. Math. Soc. 351 (1999), 1293-1353
A counterexample concerning the relation between decoupling constants and UMD-constants
Stefan Geiss PDF
Trans. Amer. Math. Soc. 351 (1999), 1355-1375
Transition operators of diffusions reduce zero-crossing
Steven N. Evans and Ruth J. Williams PDF
Trans. Amer. Math. Soc. 351 (1999), 1377-1389
Eigenvalue estimate on complete noncompact Riemannian manifolds and applications
Manfredo P. do Carmo and Detang Zhou PDF
Trans. Amer. Math. Soc. 351 (1999), 1391-1401
Geometric groups. I
Valera Berestovskii, Conrad Plaut and Cornelius Stallman PDF
Trans. Amer. Math. Soc. 351 (1999), 1403-1422
Universal constraints on the range of eigenmaps and spherical minimal immersions
Gabor Toth PDF
Trans. Amer. Math. Soc. 351 (1999), 1423-1443
$C^\ast$-algebras generated by a subnormal operator
Kit C. Chan and Z̆eljko C̆uc̆ković PDF
Trans. Amer. Math. Soc. 351 (1999), 1445-1460
Decomposing Euclidean space with a small number of smooth sets
Juris Steprāns PDF
Trans. Amer. Math. Soc. 351 (1999), 1461-1480
Intersections of $\mathbb {Q}$-divisors on Kontsevich’s moduli space $\overline {M}_{0,n}(\mathbb {P}^r,d)$ and enumerative geometry
Rahul Pandharipande PDF
Trans. Amer. Math. Soc. 351 (1999), 1481-1505
Limit sets of discrete groups of isometries of exotic hyperbolic spaces
Kevin Corlette and Alessandra Iozzi PDF
Trans. Amer. Math. Soc. 351 (1999), 1507-1530
Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups
George M. Bergman PDF
Trans. Amer. Math. Soc. 351 (1999), 1531-1550
Entropy and periodic points for transitive maps
Ll. Alsedà, S. Kolyada, J. Llibre and Ľ. Snoha PDF
Trans. Amer. Math. Soc. 351 (1999), 1551-1573
Steady-state bifurcation with Euclidean symmetry
Ian Melbourne PDF
Trans. Amer. Math. Soc. 351 (1999), 1575-1603
Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$
Der-Chen Chang, Galia Dafni and Elias M. Stein PDF
Trans. Amer. Math. Soc. 351 (1999), 1605-1661
Vertex operators for twisted quantum affine algebras
Naihuan Jing and Kailash C. Misra PDF
Trans. Amer. Math. Soc. 351 (1999), 1663-1690
Haar Measure and the Artin Conductor
Benedict H. Gross and Wee Teck Gan PDF
Trans. Amer. Math. Soc. 351 (1999), 1691-1704